Géométrie algébrique
Le lemme fondamental métaplectique de Jacquet et Mao en caractéristique positive
[The metaplectic fundamental lemma of Jacquet and Mao in positive characteristic]
Comptes Rendus. Mathématique, Volume 349 (2011) no. 19-20, pp. 1077-1081.

We prove in the case of positive characteristic a fundamental lemma conjectured by Jacquet and Mao for the metaplectic group. We use the arguments of B.C. Ngo for Jacquet–Yeʼs fundamental lemma (B.C. Ngo, 1999) [6] and a geometric study of the metaplectic extension.

On démontre dans le cas de caractéristique positive un lemme fondamental conjecturé par Jacquet et Mao pour le groupe métaplectique. On utilise les arguments de B.C. Ngo pour le lemme fondamental de Jacquet–Ye (B.C. Ngo, 1999) [6] et une étude géométrique de lʼextension métaplectique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2011.08.024
Do, Viet Cuong 1

1 Institut Élie Cartan, Université Henri Poincaré-Nancy 1, B.P. 70239, 54506 Vandoeuvre-lès-Nancy cedex, France
@article{CRMATH_2011__349_19-20_1077_0,
     author = {Do, Viet Cuong},
     title = {Le lemme fondamental m\'etaplectique de {Jacquet} et {Mao} en caract\'eristique positive},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1077--1081},
     publisher = {Elsevier},
     volume = {349},
     number = {19-20},
     year = {2011},
     doi = {10.1016/j.crma.2011.08.024},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2011.08.024/}
}
TY  - JOUR
AU  - Do, Viet Cuong
TI  - Le lemme fondamental métaplectique de Jacquet et Mao en caractéristique positive
JO  - Comptes Rendus. Mathématique
PY  - 2011
SP  - 1077
EP  - 1081
VL  - 349
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2011.08.024/
DO  - 10.1016/j.crma.2011.08.024
LA  - fr
ID  - CRMATH_2011__349_19-20_1077_0
ER  - 
%0 Journal Article
%A Do, Viet Cuong
%T Le lemme fondamental métaplectique de Jacquet et Mao en caractéristique positive
%J Comptes Rendus. Mathématique
%D 2011
%P 1077-1081
%V 349
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2011.08.024/
%R 10.1016/j.crma.2011.08.024
%G fr
%F CRMATH_2011__349_19-20_1077_0
Do, Viet Cuong. Le lemme fondamental métaplectique de Jacquet et Mao en caractéristique positive. Comptes Rendus. Mathématique, Volume 349 (2011) no. 19-20, pp. 1077-1081. doi : 10.1016/j.crma.2011.08.024. http://www.numdam.org/articles/10.1016/j.crma.2011.08.024/

[1] Arbarello, E.; De Concini, C.; Kac, V.G. The infinite wedge representation and the reciprocity law for algebraic curves, Proceedings of Symposia in Pure Mathematics, vol. 49, 1989, pp. 171-190

[2] Jacquet, H. On the non vanishing of some L-functions, Proc. Indian Acad. Sci. (Math. Sci.), Volume 97 (1987), pp. 117-155

[3] Jacquet, H. Représentations distinguées pour le groupe orthogonal, C. R. Acad. Sci. Paris, Ser. I, Volume 312 (1991), pp. 957-961

[4] Kazhdan, D.; Patterson, S. Metaplectic form, Publ. Math. IHES, Volume 59 (1982), pp. 35-142

[5] Mao, Z. A fundamental lemma for metaplectic correspondence, J. Reine Angew. Math., Volume 496 (1998), pp. 107-129

[6] Ngo, B.C. Le lemme fondamental de Jacquet et Ye en caractéristique positive, Duke Math. J., Volume 96 (1999) no. 3, pp. 473-520

[7] Weil, A. Sur certain groupes dʼopérateurs unitaires, Acta Math., Volume 111 (1964), pp. 143-211

Cited by Sources: